Alert archive / South Dakota / Flash Flood Warnings in 2011

Flash Flood Warning 25, NWS Sioux Falls, SD

July 12, 2011Charles Mix County, Gregory County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jul 12, 2011, 3:26 AM CDT for Charles Mix County, Gregory County, South Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 3:26 AM CDT (08:26 UTC)
Expired
Jul 12, 2011, 6:30 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Charles Mix County, SD, Gregory County, SD

The radar

The Sioux Falls radar (KFSD), 156 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WGUS53 KFSD 120826
FFWFSD
SDC023-053-121130-
/O.NEW.KFSD.FF.W.0025.110712T0826Z-110712T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
326 AM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
  SOUTHEASTERN GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA

* UNTIL 630 AM CDT

* AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR INDICATES 1 TO 2 INCHES OF RAIN HAVE FALLEN ACROSS
  THE AREA SINCE 1 AM CDT...WITH AN ADDITIONAL 1 TO 2 INCHES LIKELY
  THROUGH 6 AM CDT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAKE
  ANDES...PICKSTOWN...BONESTEEL...DANTE...GEDDES...MARTY...PLATTE...
  RAVINIA AND WAGNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

&&

LAT...LON 4345 9893 4339 9872 4337 9871 4322 9819
      4320 9814 4287 9818 4289 9834 4292 9841
      4292 9844 4299 9851 4300 9921

$$
2 follow-up statements
313 
WGUS73 KFSD 121005
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
505 AM CDT TUE JUL 12 2011

SDC023-053-121130-
/O.CON.KFSD.FF.W.0025.000000T0000Z-110712T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREGORY SD-CHARLES MIX SD-
505 AM CDT TUE JUL 12 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHARLES MIX AND
SOUTHEASTERN GREGORY COUNTIES UNTIL 630 AM CDT...

AT 459 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE WARNED AREA. DOPPLER 
RADAR ESTIMATED AROUND 2 INCHES OF RAIN HAS FALLEN SINCE 1 AM CDT.

ALTHOUGH THE HEAVIEST RAIN HAS MOVED NORTHEAST OF THE WARNED 
AREA...MODERATE RAIN WILL PERSIST THROUGH THE EARLY MORNING WHICH 
COULD CAUSE FLOODING IN URBAN AREAS AND NEAR SMALL CREEKS AND 
STREAMS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAKE 
ANDES...PICKSTOWN...BONESTEEL...DANTE...GEDDES...MARTY...PLATTE...
RAVINIA AND WAGNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4345 9893 4339 9872 4337 9871 4322 9819
      4320 9814 4287 9818 4289 9834 4292 9841
      4292 9844 4299 9851 4300 9921

$$

CJ
889 
WGUS73 KFSD 121123
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
623 AM CDT TUE JUL 12 2011

SDC023-053-121138-
/O.EXP.KFSD.FF.W.0025.000000T0000Z-110712T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREGORY SD-CHARLES MIX SD-
623 AM CDT TUE JUL 12 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CHARLES MIX AND
SOUTHEASTERN GREGORY COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 AM
CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. FLASH 
FLOODING IS NO LONGER EXPECTED.

LAT...LON 4345 9893 4339 9872 4337 9871 4322 9819
      4320 9814 4287 9818 4289 9834 4292 9841
      4292 9844 4299 9851 4300 9921

$$

CJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 9:25 PM CDT, 6 hours 1 minute earlier.

Area forecast discussion, Jul 11, 9:25 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
925 PM CDT MON JUL 11 2011

.DISCUSSION...
POSSBILY LOOKING AT A HEAVY RAIN THREAT LATE TONIGHT AND/OR EARLY
TUESDAY FOR AREAS SOUTH OF I 90...ESPECIALLY IN OUR SD COUNTIES
SOUTH OF I 90. NEW NAM40 DATA IS STREAMING IN AND IT STILL SHOWS A
LOT OF 800MB-700MB FRONTOGENESIS GETTING PRODUCED LATE TONIGHT
THROUGHOUT THE SW QUARTER OF OUR FORECAST AREA...WHICH IS BASICALLY
OUR SD COUNTIES SOUTH OF I 90. UPPER PV MARKS A WAVE INTERACTION
WITH MID LEVEL CONVERGENCE. THE ONLY CONCERNING FEATURE WHICH COULD
BUST THIS FORECAST IS THE LOW LEVEL BOUNDARY IS WELL SOUTH OF OUR
FORECAST AREA TOWARD I 80. IF CONVECTION WERE TO SERIOUSLY FIRE UP
IN THAT AREA...THEN SHOWERS AND STORMS THIS FAR NORTH COULD BE IN
TROUBLE. THAT SCENARIO IS WHAT IS KEEPING THIS FORECAST FROM GOING
CATEGORICAL POPS RIGHT NOW. UPDATED THE GRIDS TO REFLECT SOME LIGHT
RAIN NEAR THE HURON AREA THIS EVENING...SO RAISED POPS IN OUR NW
ZONES. OTHERWISE THE BULK OF THE FORECAST IS ON TRACK. CURRENT
THROUGHTS ARE THAT ANY SEVERE WEATHER THREAT LATE TONIGHT WOULD BE
CONFINED TOWARD THE MO RIVER VALLEY...BUT THAT IS BECOMING
INCREASINGLY MARGINAL.  /MJF

&&

.AVIATION...
THE MAIN FOCUS FOR CONVECTION OVERNIGHT WOULD APPEAR TO BE ALONG
AND SOUTH OF INTERSTATE 90...ALTHOUGH MORE ISOLATED STORMS WITHIN
BROADER AREA OF SHOWERS WILL OCCUR NORTH OF INTERSTATE 90. A VERY
SMALL THREAT FOR SEVERE STORMS WILL OCCUR THROUGH THE MISSOURI
VALLEY...BUT MAINLY LOOKING AT A HEAVY RAIN THREAT. CONDITIONS WILL
LIKELY REMAIN VFR NORTH OF INTERSTATE 90...WITH MVFR TO LOCALLY IFR
CONDITIONS WITHIN THUNDERSTORMS SOUTH.  /CHAPMAN

&&

.PREV DISCUSSION...
ISOLATED SHOWERS ONGOING IN SOUTH CENTRAL SOUTH AND NORTHEAST
NEBRASKA THIS AFTERNOON WITH SCATTERED SHOWERS INTO WESTERN SOUTH
DAKOTA. ENVIRONMENT IS FAVORABLE FOR A CONTINUATION OF SHOWERS AND A
SLOW TRACK EASTWARD ALONG THE 700 MB FRONT. UPPER SUPPORT IN THE
FORM OF THE RIGHT ENTRANCE REGION OF THE UPPER JET. THE JET WILL
REMAIN IN PLACE THROUGH THE NIGHT. NOT EXPECTING MUCH IN THE WAY OF
MEASURABLE PRECIPITATION THIS AFTERNOON...BUT SHOULD SEE SHOWERS
EXPAND IN COVERAGE WITH A FEW RUMBLES OF THUNDER POSSIBLE AS THE
AFTERNOON AND EVENING CONTINUE. THINKING THE BEST CHANCES FOR
THUNDERSTORMS AND POSSIBLE HEAVY RAIN WILL HOLD OFF UNTIL AFTER
MIDNIGHT. THUNDERSTORMS SHOULD DEVELOP OFF THE CENTRAL ROCKIES AND
MOVE EAST ACROSS NORTHERN NEBRASKA AND SOUTHWEST SOUTH DAKOTA. THIS
ACTIVITY WOULD REACH THE SOUTHWEST CWA SHORTLY AFTER MIDNIGHT AND
RIDE EAST ALONG AN 850 MB FRONT SOMEWHERE BETWEEN INTERSTATE 90 AND
THE MISSOURI VALLEY. SEVERE THUNDERSTORM POTENTIAL IS MINIMAL.
DECENT AMOUNT OF SHEAR BUT REALLY MISSING INSTABILITY ALOFT. MAIN
CONCERN WOULD BE THE POSSIBILITY OF HEAVY RAIN. PRECIPITABLE WATER
TO INCREASE TO 1.5 TO 2 INCHES BY LATE TONIGHT...AND THERE COULD BE
SOME TRAINING ALONG THE 850 BOUNDARY. /97

WITH THE RIGHT ENTRANCE REGION OF THE JET PROVIDING LARGE SCALE LIFT
THROUGH THE MORNING...EXPECT A LARGE AREA OF SHOWERS AND EMBEDDED
THUNDERSTORMS THROUGH EARLY AFTERNOON...MAINLY EAST OF THE JAMES
RIVER. BY LATE AFTERNOON...MOST OF THE RAIN SHOULD OF BE EAST OF THE
AERA. WITH THIS BAND OF SHOWERS EXPECTED TO PUSH THE BOUNDARY A
LITTLE BIT FARTHER SOUTH...THERE SHOULD BE A RESPITE FROM THE RAIN
IN MOST AREAS FOR THE LATE AFTERNOON AND INTO THE EARLY EVENING.
HOWEVER...THE CLOUDS WILL HANG AROUND MOST OF THE DAY AND WITH A
COOL EASTERLY FLOW...TEMPERATURES WILL ONLY BE IN THE 70S.

ANOTHER PV ANOMALY WILL BEGIN TO APPROACH FROM THE DESERT SOUTHWEST
ON TUESDAY NIGHT AND MOVE OVER THE AREA WEDNESDAY AND WEDNESDAY
NIGHT. AS THIS WAVE APPROACHES TUESDAY NIGHT...THE FLOW WILL TURN
BACK TO SOUTHEAST AT LOW LEVELS AND BRING THE FRONT AND MORE
MOISTURE BACK TO THE NORTH. EXPECT THAT RAIN WITH EMBEDDED
CONVECTION WILL DEVELOP IN NORTHERN NEBRASKA DURING THE EVENING AND
SPREAD INTO THE MISSOURI RIVER VALLEY AFTER MIDNIGHT AND POSSIBLY
REACH I90 BY EARLY WEDNESDAY MORNING. WHILE HEAVY RAINFALL IS NOT
EXPECTED...PERSISTENT RAIN COULD BRING QUARTER TO HALF INCH OF
RAIN...WITH LOCALLY HIGHER AMOUNTS IN THE MISSOURI VALLEY. WITH A
LOT OF CLOUDS AROUND...LOWS WILL BE IN THE 60S. IT WILL BE ANOTHER
CLOUDY DAY ON WEDNESDAY. AT THIS POINT...IT APPEARS THE FIRST BAND
OF PRECIPITATION WILL EITHER DISSIPATE OR AT LEAST DIMINISH AS IT
MOVES NORTH. HOWEVER...AS THE UPPER LEVEL WAVE REACHES SOUTHERN
SD...ANOTHER AREA OF RAIN AND THUNDERSTORMS SHOULD DEVELOP IN THE
AFTERNOON ALONG OR SOUTH OF I90 IN SOUTH DAKOTA. THIS BAND WILL MOVE
NORTHEAST THROUGH THE NIGHT...REACHING SOUTHWEST MINNESOTA AFTER
MIDNIGHT. WITH STRONG LOW LEVEL WARM ADVECTION AND UPPER WAVE
RAISED POPS TO 60 PERCENT WEDNESDAY NIGHT. WITH VERY MOIST
AIR ADVECTING NORTHWARD...PRECIPITATION COULD BE HEAVIER THAN
TUESDAY NIGHT AND THERE COULD BE A WIDESSPREAD INCH OF RAIN ALONG
AND NORTH OF I90. WITH THE CLOUDS...HIGHS ON WEDNESDAY WILL AGAIN BE
IN THE 70S. LOWS WEDNESDAY NIGHT WILL BE IN THE MID TO UPPER 60S.

THURSDAY WILL SEE THE WARM AND HUMID AIR BEGIN TO MOVE INTO THE
AREA. THERE COULD STILL BE SCATTERED SHOWERS OVER SOUTHWEST
MINNESOTA AND NORTHWEST IOWA THROUGH THURSDAY MORNING. THE RAIN MAY
EVEN LAST INTO EARLY AFTERNOON ALONG AND EAST OF THE BUFFALO RIDGE.
BEHIND THE CONVECTION...SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY.
STRONG WARM ADVECTION WILL BRING VERY WARM AIR INTO SOUTHEAST SOUTH
DAKOTA WITH 925 MB TEMPS APPROACHING 30C BY AFTERNOON...WHICH
SUPPORTS HIGHS IN THE LOW TO MID 90S. IN ADDITION...SOUTHEAST WINDS
WILL RAISE DEW POINTS INTO THE LOWER 70S IN THE SAME AREA. FARTHER
EAST...MORE CLOUDS WILL KEEP HIGHS IN THE 80S ALTHOUGH DEW POINTS
WILL CLIMB TO AROUND 70 OVER MUCH OF THE AREA BY THURSDAY EVENING.
WITH THE VERY HUMID AIR IN PLACE THURSDAY NIGHT...LOWS WILL BE IN
THE LOWER 70S.

FOR THE FRI THROUGH MON...THE BIG NEWS WILL BE THE BUILDING RIDGE.
ALL MODELS AGREE A VERY STRONG RIDGE WILL BUILD OVER THE AREA ON
FRIDAY AND REMAIN THROUGH MONDAY. BOTH THE ECMWF AND GFS DO HINT
THAT A WEAK BOUNDARY MAY COME INTO THE AREA ON MONDAY AFTERNOON.
WHILE THAT COULD BRING A SLIGHT CHANCE OF STORMS NORTH OF THE
BOUNDARY IN SW MINNESOTA...THE TEMPERATURES ARE SO WARM ALOFT THAT
WILL KEEP IT DRY FOR NOW. IF THE BOUNDARY SHOWS MORE
CONSISTENCY...MAY NEED TO ADD A CHANCE OF STORMS TO THE FORECAST.
OTHERWISE...HAVE TEMPERATURES IN THE 90S EACH DAY WITH THE POTENTIAL
TO HIT 100 DEGREES IN THE MISSOURI VALLEY BOTH SATURDAY AND SUNDAY.
ALSO...DEW POINTS WILL BE VERY HIGH...RISING FROM THE LOWER 70S ON
FRIDAY TO THE MID TO UPPER 70S FOR THE WEEKEND AND LIKELY MONDAY AS
WELL AS MOISTURE IS LIKELY TO REMAIN TRAPPED IN THE BOUNDARY LAYER.
THIS WILL PUT HEAT INDICES FROM WELL OVER 100 OVER THE ENTIRE AREA
WITH THE POTENTIAL OF EXCEEDING 110 BY THE WEEKEND IN THE MISSOURI
VALLEY./SCHUMACHER

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 11, 2:52 PM CDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT MON JUL 11 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-121200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1218 PM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A FEW SEVERE STORMS ARE POSSIBLE ALONG THE NEBRASKA SOUTH DAKOTA
BORDER AND NEAR THE SIOUX CITY METRO AREA LATE TONIGHT INTO EARLY
TUESDAY MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUST
TO 60 MPH.

FLOODING...
MINOR CRESTS ARE EXPECTED ALONG TO BIG SIOUX RIVER BASIN SOUTH OF
DELL RAPIDS OVER THE NEXT FEW DAYS DUE TO RECENT HEAVY RAINS.

RECORD HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO
LATE SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS
BETWEEN CHAMBERLAIN AND SIOUX CITY.

ADDITIONALLY...THE JAMES RIVER WILL BE IN FLOOD UNTIL FURTHER
NOTICE...ALONG WITH LOWER PORTIONS OF THE BIG SIOUX NEAR SIOUX
CITY DUE TO BACKWATER EFFECTS FROM THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING WITH THE POTENTIAL FOR
SOME OF THESE STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. THE GREATEST
CHANCE FOR THE HEAVY RAIN WILL BE ALONG AND SOUTH OF INTERSTATE
90. A BREAK IN THUNDERSTORM ACTIVITY IS EXPECTED OVER MUCH OF THE
AREA LATE MONDAY MORNING INTO EARLY TUESDAY AFTERNOON...BUT ANOTHER
ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT WITH ADDITIONAL
HEAVY RAIN POSSIBLE.

HOT AND HUMID CONDITIONS WILL SET IN THURSDAY AND FRIDAY AND
CONTINUE INTO EARLY NEXT WEEK. HEAT INDICES ARE EXPECTED TO REACH
100 TO 110 DEGREES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

97

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:02 AM CDTRiver Flood WarningFSDMinnehaha27 hr
Jul 12, 3:52 PM CDTRiver Flood WarningFSDBrookings5 days

Nearby

Flash Flood Warnings in South Dakota, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.